# SDR 9509353250

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-211
- Aircraft serial: 418
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Unit
- Part number: C24736001
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 8,686 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE LGA TO MSP, NOSE WHEEL STEERING FAULT APPEARED, RESETS WERE UNSATISFACTORY.  A NORMAL LANDING WAS MADE AND THE AIRCRAFT TAXIED CLEAR OF THE RUNWAY.  AIRCRAFT WAS TOWED TO THE GATE.  REPLACED THE NOSE WHEEL STEERING SERVO CONTROL. OPERATIONAL CHECK WAS NORMAL.
